# SDR FDEA200907302837

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7810501
- Condition: Corroded
- Location: Bs 1953 L51l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1953, LONGERON 51L FOUND CORRODED.  REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 41. LONGERON FABRICATED AS PER DRAWING AGA7810.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
